Originally Posted by Looly
Only taking a small dose, 250 mg to start, and taking every other day, but I could swear to it that metformin has made my anxiety issues worse. I have been feeling good for several months prior to metforming and this little bit I feel is causing tingling, pains, body temperature changes, nervousness and anxiety (intense worry).
Have you ever heard of this? And if so, has it worked itself out or am I doomed and not able to take this anymore.
I can't say that I've had this happen. I'm on 2500mgs a day for PCOS (I'm diabetic as well, but I'm not type 2) and I have OCD/GAD and no issues with heightened anxiety.
Maybe your heightened anxiety is psychosomatic? 250mgs seems like it would even be subtherapeutic, especially if it's only taken every other day, so I wouldn't think it would do much of anything except prep your digestive system for a larger dose.
See what happens when your dosage increases!